# SDR GTIA2021092736006

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A300*
- Aircraft serial: 6304
- Aircraft time: 25,010 hours, 11,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE LOW-SERVICED L2 DOOR ASSIST IAW AMM 52-10-00. NO LEAKS NOTED
